# SDR FDEA201111255043

- Difficulty date: November 25, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 25,454 hours, 13,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53771694203
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE REMOVAL OF REPAIR SPLICE AT RT FRAME 22 L8-9, FOUND UNDERLYING STRUCTURAL DAMAGE.  DAMAGED FRAME REMOVED IAW SRM 51-40-21, REV 21. FABRICATED IAW DWG A5377169420300, ISSUE B AND INSTALLED IAW SRM 51-40-21, REV 21.  REPAIR CLASSFIED MAJOR IAW GMM 6-2-100 REV 113.
